# SDR IXXA20211128072

- Difficulty date: November 24, 2021
- Submitted: November 29, 2021
- Operation: Air carrier
- Aircraft: N409AZ
- Make and model: Boeing 767-3P6
- Aircraft serial: 24983
- Aircraft time: 119,534 hours, 22,976 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Panel
- Part number: 233T323319
- Part serial: D00691
- Condition: Faulty
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

POST FLIGHT, CREW REPORTED OVERHEAD EMERGENCY DOOR LIGHT KEEPS BLINKING/FLASHING ON AND OFF. NO EICAS MESSAGE INDICATIONS OR FAULTS WITH PRESSURIZATION NOTED. SYSTEM DEFERRED-27030 MEL CAT C. REMOVED AND REPLACED ANNUNCIATOR PANEL IAW B767 AMM 33-16-02. SYSTEM OPERATIONAL CHECK IAW B767 AMM 33-16-02 GOOD. FAULT NOT DUPLICATED. NO ADDITIONAL SYSTEM FAULTS NOTED.
